# SDR DALA2014091305046

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 53,368 hours, 14,657 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EXECUTED AN AIR TURN BACK DUE TO A BURNING ELECTRICAL ODOR AFTER TURNING ON THE WEATHER RADAR.  CREW TURNED THE RADAR OFF AND PULLED ASSOCIATED CIRCUIT BREAKERS.     MAINTENANCE REPLACED THE WEATHER RADAR TRANSCEIVER, WEATHER RADAR MODE PANEL AND LT & RT RECIRCULATION FILTERS.
